Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Complex zeros of $ Y\sb 0(z), Y\sb 1(z)$ and $ Y'\sb 1(z)$


Authors: Abraham Hillman and Iva Sherman
Journal: Math. Comp. 3 (1949), 351-352
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1949-0030292-0
MathSciNet review: 0030292
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1949-0030292-0
Article copyright: © Copyright 1949 American Mathematical Society